Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Note on a fundamental lemma concerning the limit of a sum


Author: H. J. Ettlinger
Journal: Bull. Amer. Math. Soc. 32 (1926), 69-71
DOI: https://doi.org/10.1090/S0002-9904-1926-04164-1
Cited work: Bull. Amer. Math. Soc., Volume 29, Number 5 (1923), 219--223
MathSciNet review: 1561157
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1926-04164-1